MathSciNet Relay Station
MathSciNet bibliographic data
MR1723249 11G05 (11F11 11F85)
Darmon, Henri A proof of the full Shimura-Taniyama-Weil conjecture is announced. Notices Amer. Math. Soc. 46 (1999), no. 11, 1397–1401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement